# SDR ASAA2014070308434

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 21,314 hours, 6,410 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 8221604101
- Part serial: 174Y6C
- Condition: Failed
- Location: Flt Control
- Part time: 22,693 hours, 6,942 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONLY "B" AUTOPILOT DISENGAGED TWICE ON THE APPROACH.  ACFT GROUNDED.  FCC B LOGGED 22-11082 NR 2 SMYD DATA INVALID.  ACCOMPLISHED FIM 22-15, TASK 801.  WIRING CHECKS BETWEEN FCC B AND NR 2 SMYD GOOD.  REPLACED FCCB REF MM 22-11-33, OPS CHECK NORMAL.  REPLACED NR 2 SMYD, REF MM 27-32-42-400-801.  NR 2 SYMD OPS NORMAL REF MM 27-32-42.
